# SDR COEA2013112704821

- Difficulty date: November 7, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Aircraft time: 33,064 hours, 31,727 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57213052204
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR BOTTOM SURFACE OF LOWER FLANGE IS CHAFED AT RIB 24 BELOW TRIM ACTUATOR.  REPAIR IAW SRAS DT S 6428 13 8093 DATED 11/27/2013.
